Call Us 01-2600262
Anti-Hist Allergy 10mg Tablets 30 Pk

Anti-Hist Allergy 10mg Tablets 30 Pk

10.00

-+

Anti-Hist Allergy 10mg is a once daily anti-allergy medication containing cetirizine dihydrochloride which offers relief from nasal and ocular symptoms of seasonal and perennial allergic rhinitis such as sneezing, a runny or itchy nose and itchy, red and streaming eyes. It can also be used to relieve chronic nettle rash and hives (chronic idiopathic urticaria).

DIRECTIONS: Swallow the tablets with a glass of water. Can be taken with or without food. 
 

DOSAGE: 

  • Adults and adolescents above 12 years old: 10 mg once daily as 1 tablet.
  • Children between 6 and 12 years old: The usual dose is half a tablet twice a day (5mg) 

DO NOT USE:

  • ​If you are allergic to cetirizine dihydrochloride or any of the other ingredients or to hydroxyzine or piperazine derivatives (closely related active substances of other medicines) 
  • Not for use in children under the age of 6.
  • If you have a severe kidney problems.
  • If you are pregnant or breast-feeding.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

​IMPORTANT INFORMATION ABOUT ANTI-HIST ALLERGY TABLETS

  • Each tablet contains cetirizine dihydrochloride 10mg
  • Other ingredients are: lactose monohydrate, microcrystalline cellulose, maize starch, colloidal anhydrous silica, magnesium stearate, talc, hypromellose, lactose monohydrate, titanium dioxide (E171), macrogol 4000 and sodium citrate. 
  • Anti-Hist should not be taken during pregnancy or when breast feeding unless your doctor considers it essential. Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding, taking any other prescription medications, regular medicines or receiving regular treatment.
  • If you are a patient with renal insufficiency, have problems passing urine (like spinal cord problems or prostate or bladder
    problems) or if you are an epileptic patient or a patient at risk of convulsions, you should ask your doctor
    for advice.
  • Does not cause drowsiness in the majority of people but care should be taken when driving or operating machinery. Please be careful if you drink alcohol during use of this medicine, as it may increase the effects of
    alcohol.
  • Like all medicines, Anti-Hist can cause side effects, although not everybody gets them. If you think you have any side effects or symptoms, stop using this medicine immediately and see a doctor as soon as possible.
  • If you are scheduled for allergy testing, ask your doctor if you should stop taking Anti-Hist for several days before testing. This medicine may affect your allergy test results.
  • ALWAYS keep out of reach and sight of children.

​​Patient Information leaflet: https://www.hpra.ie/img/uploaded/swedocuments/9912babc-fcb3-4a69-8509-03c3185a28b5.pdf

You may also like...
€13.05
Sale
was €89.90 Now €77.95

Website Design by Dmac Media